UTokyo Repository 東京大学
 

UTokyo Repository >
121 数理科学研究科 >
Journal of Mathematical Sciences, the University of Tokyo >

このページ(論文)をリンクする場合は次のURLを使用してください: http://hdl.handle.net/2261/8113

タイトル: The $L^p$ boundedness of wave operators for Schr\"odinger operators with threshold singularities II. Even dimensional case
著者: Finco, Domenico
Yajima, Kenji
発行日: 2006年12月27日
出版者: Graduate School of Mathematical Sciences, The University of Tokyo
掲載誌情報: Journal of Mathematical Sciences, The University of Tokyo. Vol. 13 (2006), No. 3, Page 277-346
抄録: Let $H_0=-\lap$ and $H=-\lap +V(x)$ be Schr\"odinger operators on $\R^m$ and $m \geq 6$ be even. We assume that $\Fg(\ax^{-2\s}V) \in L^{m_\ast}(\R^m)$ for some $\s>\frac{1}{m_\ast}$, $m_\ast=\frac{m-1}{m-2}$ and $
V(x)
\leq C \ax^{-\d}$ for some $\d>m+2$, so that the wave operators $W_\pm=\lim_{t\to \pm \infty} e^{itH}e^{-itH_0}$ exist. We show the following mapping properties of $W_\pm$: (1) If $0$ is not an eigenvalue of $H$, $W_\pm$ are bounded in Sobolev spaces $W^{k,p}(\R^m)$ for all $0 \leq k \leq 2$ and $1<p<\infty$ and also in $L^1(\R^m)$ and $L^\infty(\R^m)$; (2) if $0$ is an eigenvalue of $H$ and if $V$ satisfies stronger decay condition $
V(x)
\leq C\ax^{-\d}$, $\d>m+4$ if $m=6$ and $\d>m+3$ if $m\geq 8$, $W_\pm$ are bounded in $W^{k,p}(\R^m)$ for all $0 \leq k \leq 2$ and $\frac{m}{m-2}<p<\frac{m}2$; (3) the same holds in Sobolev spaces of higher orders if derivatives of $V(x)$ satisfy suitable boundedness conditions. This paper is a continuation of the one with the same title, part one, where odd dimensional cases $m \geq 3$ are treated, however, it can mostly be read independently.
URI: http://hdl.handle.net/2261/8113
ISSN: 13405705
出現カテゴリ:Journal of Mathematical Sciences, the University of Tokyo
Journal of Mathematical Sciences, the University of Tokyo

この論文のファイル:

ファイル 記述 サイズフォーマット
jms130302.pdf470.65 kBAdobe PDF見る/開く

本リポジトリに保管されているアイテムはすべて著作権により保護されています。

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - ご意見をお寄せください